Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Running nose, cough and sneeze. Prescribed with vyvanse. Dry burning itchy eyes. Is this due to the medication?

I recently was perscribed vyvanse and have been taking it while with a veey bad cold . Running nose coughing sneezing . Now I am experiensing after the cold has subsided somewhat dry burning itchy eyes... with eye bugers in the morning. Is this from my prescription or do I have pink eye? I have it in both eyes... red bloodshot itchy burning eyes
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
cold converted to acute sinusitis
take metrogyl 200 mg bd for 5 days
take fexofenadine 120 mg bd
syp tossex 1 tsf bd
liquid antacd tds
apply neosporin h eye ointment in nose bd
put sea water 2 drps each nose night'
can add diclo as painkiller
can use chroma;l forte eye drops for eye
stop metrogyl after 5 days and continue othrs for 14 days
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor